# SDR CALA2022082402170

- Difficulty date: August 22, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 72,952 hours, 31,405 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Servicing Valve
- Part number: UNKNOWN
- Condition: Leaking
- Location: Waste Tank Servi
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUSELAGE BELLY DRAIN LEAKING BLUE WATER JUST UNDER AFT CARGO COMPARTMENT UNDER CARGO DOOR ENTRANCE 2011-01000 LAVATORY SPILL, SECTION 2B FROM WASTE TANK TO AFT CARGO DOOR, WITH-IN 7 DAYS. FOUND TANK BLUE WATER SEVICING LINE LEAKING, SECURED LINE BNUT, NO MORE LEAKS DETECTED. WILL NEED IN-DEPTH CLEAN UP PER ECRA AREA IS FROM STA 25629/FR55 TO STA 27229/FR58. CLEANUP LIMIT IS TOMC-APPROVAL FROM SC1ELBYC COMMENT 6 DAYS REF ECRA 2011-010000 REV AB. OPBLM CHRISTIANSEN TOMC APPROVED QC REVIEWED. RECORDS UPDATE TOMC APPROVED QC REVIEWED. T/A: 6 DAYS.....AZ/U370830
